advertisement
Question
Posted by: gina | 2010/09/20

jasmine

i was on jasmine for a year, and decided to stop for a few months to give my body a break. but since i stopped it i noticed my stomach is all bloated, and i have been feeling like i am gaining weight, but more like a water retention feeling...i am feeling bloated and also my urine seems to burn a little...not a lot just a tiny bit. could this be due to stopping the pill? i am only off of it for about 10 days now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Gina
It is unlikely to be due to stopping the pill. You may however have a bladder infection so please let your doctor test your urine.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/09/20

Dear Gina
It is unlikely to be due to stopping the pill. You may however have a bladder infection so please let your doctor test your urine.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement